# SDR USAABB02191

- Difficulty date: November 12, 2002
- Submitted: December 20, 2002
- Operation: Air carrier
- Aircraft: N624AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27245
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BWI - FOUND FLOOR LEVEL EMERGENCY LIGHTING INOPERATIVE AT ROWS 1 AND 13.  MAINTENANCE REPLACED THE BATTERIES.  (M)
